MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; REGULATOR,MINI,0-15LPM,870 CGA

Medline Industries, LP MEDLINE; REGULATOR,MINI,0-15LPM,870 CGA
Catalog Number HCS8715MA
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
REGULATOR,MINI,0-15LPM,870 CGA
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
veera karravula
three lakes drive
northfield, IL 60093--275
MDR Report Key50936431
Report Number1417592-2026-53591
Device Sequence Number9563809
Product Code CAN
UDI-Device Identifier10080196193905
UDI-Public10080196193905
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized4
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCS8715MA
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown